# SDR SWIA200210961

- Difficulty date: June 15, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 29,188 hours, 31,631 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT SELECTED TO EITHER SIDE AND AUTOPILOT ENGAGED, RECEIVED AN AURAL TRIM FAIL WITH ASSOCIATED MAP LIGHT ON AP PANEL, RED AP & E LIGHTS ILLUMINATED.  REPLACED APP-65 WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  RERACKED APC65.  BOTH SIDES TESTED.  OPS CHECK GOOD.
